Show simple item record

dc.contributor.authorZalik, R.A
dc.contributor.authorSaad, T.Abuabara [UNESP]
dc.date.accessioned2014-05-27T03:08:44Z
dc.date.available2014-05-27T03:08:44Z
dc.date.issued1987-09-01
dc.identifierhttp://dx.doi.org/10.1016/0022-247X(87)90056-4
dc.identifier.citationJournal of Mathematical Analysis and Applications, v. 126, n. 2, p. 483-493, 1987.
dc.identifier.issn0022-247X
dc.identifier.issn1096-0813
dc.identifier.urihttp://hdl.handle.net/11449/63811
dc.format.extent483-493
dc.language.isoeng
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.sourceScopus
dc.titleSome theorems concerning holomorphic Fourier transformsen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dc.contributor.institutionAuburn University
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.description.affiliationDepartment of Algebra, Combinatorics, and Analysis Division of Mathematics Auburn University, 120 Mathematics Annex, AL 36849-3501
dc.description.affiliationDepartment of Mathematics UNESP at Rio Claro, 13500 Rio Claro, Sao Paulo
dc.description.affiliationUnespDepartment of Mathematics UNESP at Rio Claro, 13500 Rio Claro, Sao Paulo
dc.identifier.doi10.1016/0022-247X(87)90056-4
dc.rights.accessRightsAcesso aberto
dc.identifier.scopus2-s2.0-38249033726
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Geociências e Ciências Exatas, Rio Claropt
dc.identifier.file2-s2.0-38249033726.pdf
dc.relation.ispartofjcr1.138
dc.relation.ispartofsjr1,103
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record